# SDR ASOA2015081213638

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CARGO COMPARTMENT BETWEEN BS 589 - 619 LBL 27 FLOOR SUPPORT HAD CORROSION.  REMOVED THE CORROSION IAW REO 601R-53-00-005, REV B.  FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FLOOR SUPOPRT IAW SRM 51-42-21, 51-42-22, AND REO 601R-53-61-3778, REV A.
